# SDR ASAA0540531

- Difficulty date: October 12, 2005
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C323595
- Condition: Dented
- Location: Fs 460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND EXTERNAL SKIN DENT.  REMOVED DAMAGED SKIN, FABRICATED REPAIR PARTS AND INSTALLED PER EA 5330-02006.  (M)
